Reconstruction Theorem for groupoids and principal fiber bundles

Elizabeth Wood

    Research output: Contribution to journalArticleResearchpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1253 - 1267
    Number of pages15
    JournalInternational Journal of Theoretical Physics
    Publication statusPublished - 1997

    Cite this

    @article{6a3e64f8a4834027977bdeef1d483a20,
    title = "Reconstruction Theorem for groupoids and principal fiber bundles",
    author = "Elizabeth Wood",
    year = "1997",
    language = "English",
    pages = "1253 -- 1267",
    journal = "International Journal of Theoretical Physics",
    issn = "0020-7748",
    publisher = "Springer-Verlag London Ltd.",

    }

    Reconstruction Theorem for groupoids and principal fiber bundles. / Wood, Elizabeth.

    In: International Journal of Theoretical Physics, 1997, p. 1253 - 1267.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Reconstruction Theorem for groupoids and principal fiber bundles

    AU - Wood, Elizabeth

    PY - 1997

    Y1 - 1997

    M3 - Article

    SP - 1253

    EP - 1267

    JO - International Journal of Theoretical Physics

    JF - International Journal of Theoretical Physics

    SN - 0020-7748

    ER -